MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L WITH STATLOCK STABILIZATION DEVICE

ARGON MEDICAL DEVICES FIRST PICC S/L WITH STATLOCK STABILIZATION DEVICE
Model Number 384242
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
The reporter indicated they placed a single lumen picc on neonates on (b)(6) 2023 for the inpatient peds floor and has broken just prior to the disc under the tegaderm using the statlock.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.According to the customer, there was no sample available for review.However, an image was provided for this lot number that confirmed breakage just below the inverted triangle beneath the silicone disc.Therefore, this complaint was confirmed for breakage.A definite root cause for the breakage could not be determined without the sample to review.Based on the review of the provided image, it could not be determined if the catheter tubing was cut or if a tensile force had been applied which would leave jagged edges at the breakage area of the tubing.Since a definite root cause could not be established, no corrective action will be taken at this time.Argon will continue to monitor for issues of this nature in the future.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
FIRST PICC S/L WITH STATLOCK STABILIZATION DEVICE
Common Device Name
FIRST PICC S/L
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19189225
Report Number0001625425-2024-00997
Device Sequence Number8361404
Product Code FOZ
UDI-Device Identifier00886333209774
UDI-Public(01)00886333209774(17)250428(10)11454701
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Model Number384242
Device Lot Number11454701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer07/12/2024
08/24/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date07/01/2024
08/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown